Volume 16, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Resolutions of CAT(0) cube complexes and accessibility properties

Benjamin Beeker and Nir Lazarovich

Algebraic & Geometric Topology 16 (2016) 2045–2065
Bibliography
1 T Aougab, J Gaster, Curves intersecting exactly once and their dual cube complexes, preprint (2015) arXiv:1502.00311
2 M Bestvina, M Feighn, Bounding the complexity of simplicial group actions on trees, Invent. Math. 103 (1991) 449 MR1091614
3 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
4 J Brodzki, S J Campbell, E Guentner, G A Niblo, N J Wright, Property A and CAT(0) cube complexes, J. Funct. Anal. 256 (2009) 1408 MR2490224
5 W Dicks, M J Dunwoody, Groups acting on graphs, 17, Cambridge Univ. Press (1989) MR1001965
6 M J Dunwoody, The accessibility of finitely presented groups, Invent. Math. 81 (1985) 449 MR807066
7 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
8 I Gruschko, On the bases of a free product of groups, Rec. Math. [Mat. Sbornik] N.S. 8 (50) (1940) 169 MR0003412
9 W Haken, Ein Verfahren zur Aufspaltung einer 3–Mannigfaltigkeit in irreduzible 3–Mannigfaltigkeiten, Math. Z. 76 (1961) 427 MR0141108
10 M Juvan, A Malnič, B Mohar, Systems of curves on surfaces, J. Combin. Theory Ser. B 68 (1996) 7 MR1405702
11 H Kneser, Geschlossene Flächen in dreidimensionalen Mannigfaltigkeiten, Jahresbericht der Deutschen Mathematiker-Vereinigung 38 (1929) 248
12 J Malestein, I Rivin, L Theran, Topological designs, Geom. Dedicata 168 (2014) 221 MR3158040
13 J Milnor, A unique decomposition theorem for 3–manifolds, Amer. J. Math. 84 (1962) 1 MR0142125
14 G A Niblo, L D Reeves, The geometry of cube complexes and the complexity of their fundamental groups, Topology 37 (1998) 621 MR1604899
15 P Przytycki, Arcs intersecting at most once, Geom. Funct. Anal. 25 (2015) 658 MR3334237
16 I Rivin, Geodesics with one self-intersection, and other stories, Adv. Math. 231 (2012) 2391 MR2970452
17 M Roller, Poc sets, median algebras and group actions : an extended study of Dunwoody’s construction and Sageev’s theorem, Habilitationsschrift (1998) arXiv:1607.07747
18 M Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. London Math. Soc. 71 (1995) 585 MR1347406
19 M Sageev, CAT(0) cube complexes and groups, from: "Geometric group theory" (editors M Bestvina, M Sageev, K Vogtmann), IAS/Park City Math. Ser. 21, Amer. Math. Soc. (2014) 7 MR3329724